# SDR SIMA991851

- Difficulty date: July 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N278AE
- Make and model: Saab 340B
- Aircraft serial: 340B278
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 3071BPEGPL
- Condition: Failed
- Location: Row 3
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAX - FLT 3319 - EMERGENCY FLOOR PROXIMITY LIGHT BULB IN FRONT OF SEAT 3 DOES NOT ILLUMINATE.  REMOVED AND REPLACED EMERGENCY FLOOR LIGHT BULB.  OPERATIONAL CHECK GOOD.  (X)
